Comments on stability of an entire polytope of polynomials

Yun-Qing Shi

Research output: Contribution to journalLetterpeer-review

1 Scopus citations

Abstract

Soh (1989) has stated that the stability of an entire polytope of polynomials is guaranteed if the zeros of the even and odd parts of the vertex polynomials have interlacing properties. This result of Soh is shown, via a counter-example in this note, not to be correct in certain circumstances. The flaw leading to this error is pointed out. The remedy for Sohs error is provided.

Original languageEnglish (US)
Pages (from-to)495-496
Number of pages2
JournalInternational Journal of Control
Volume51
Issue number2
DOIs
StatePublished - Jan 1 1990

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Comments on stability of an entire polytope of polynomials'. Together they form a unique fingerprint.

Cite this